Rate the Article: Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Space Satisfying Integral Type Inequality, IJSR, Call for Papers, Online Journal
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 133 | Views: 402

Research Paper | Mathematics | India | Volume 5 Issue 5, May 2016 | Rating: 6.1 / 10


Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Space Satisfying Integral Type Inequality

Preeti Malviya, Vandna Gupta, V.H. Badshah


Abstract: The aim of this paper is to present some common fixed point theorem in Intuitionistic fuzzy metric space satisfying integral type inequality for E. A. Property.


Keywords: Common fixed point, Fuzzy metric space, EA Property, Semi Compatible maps, Intuitionistic fuzzy metric space


Edition: Volume 5 Issue 5, May 2016,


Pages: 165 - 168



Rate this Article


Select Rating (Lowest: 1, Highest: 10)

5

Your Comments (Only high quality comments will be accepted.)

Characters: 0

Your Full Name:


Your Valid Email Address:


Verification Code will appear in 2 Seconds ... Wait

Top